IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the stability of principal bundles


Authors: Donghoon Hyeon and David Murphy
Journal: Proc. Amer. Math. Soc. 132 (2004), 2205-2213
MSC (2000): Primary 14D20
DOI: https://doi.org/10.1090/S0002-9939-04-07386-1
Published electronically: March 10, 2004
MathSciNet review: 2052395
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compare various notions of stability for principal bundles, and show that over a compact Riemann surface of genus greater than 2, there exist principal $\operatorname{SL}(2)$-bundles that are Ad-stable.


References [Enhancements On Off] (What's this?)

  • 1. B. Balaji and C. S. Seshadri, Semistable principal bundles, I, J. Algebra 258 (2002), 321-347. MR 2003m:14050
  • 2. R. Friedman and J. W. Morgan, Holomorphic principal bundles over elliptic curves, Preprint (1998), math.AG/9811130.
  • 3. P. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiley & Sons, Inc. (1978). MR 80b:14001
  • 4. M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. (2) 82 (1965), 540-567. MR 32:1725
  • 5. D. Hyeon, Principal bundles over a projective scheme, Trans. Amer. Math. Soc., 354 (2002), 1899-1908. MR 2003d:14013
  • 6. A. Ramanathan, Moduli for principal bundles over algebraic curves I, II, Proc. Indian Acad. Sci. (Math. Sci.), 106 (1996), 301-328 and 421-449. MR 98b:14009a; MR 98b:14009b
  • 7. A. Ramanathan, Stable principal bundles on a compact Riemann surface, Math. Ann. 213 (1975), 129-152. MR 51:5979

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14D20

Retrieve articles in all journals with MSC (2000): 14D20


Additional Information

Donghoon Hyeon
Affiliation: Department of Mathematics, University of Illinois, 1409 W. Green Street, Urbana, Illinois 61801
Address at time of publication: Department of Mathematics, Rice University, 6100 Main St., Houston, Texas 77005
Email: hyeon@math.rice.edu

David Murphy
Affiliation: Department of Mathematics, University of Illinois, 1409 W. Green Street, Urbana, Illinois 61801
Email: dcmurphy@math.uiuc.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07386-1
Received by editor(s): February 18, 2002
Received by editor(s) in revised form: February 18, 2003
Published electronically: March 10, 2004
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society